MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; 1LYR 16FR 10ML 100%SILI DB TRA

MEDLINE INDUSTRIES LP; 1LYR 16FR 10ML 100%SILI DB TRA
Catalog Number DYND160716
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 06/05/2024 the "clinician described an inability to inflate the balloon after insertion".Per the facility the "clinician removed foley and inserted a new catheter".Per the facility the foley balloon was inflated with sterile water from inside the kit, however, the volume was unknown.Per the facility the patient is "okay".The sample was returned for evaluation, and a definitive root cause cannot be determined at this time.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 06/05/2024 the "clinician described an inability to inflate the balloon after insertion".

Common Device Name
1LYR 16FR 10ML 100%SILI DB TRA
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093
MDR Report Key19721399
Report Number1417592-2024-00727
Device Sequence Number8147571
Product Code OHR
UDI-Device Identifier40884389235134
UDI-Public40884389235134
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND160716
Device Lot Number24DBD049
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown